# SDR UHLA2015041100247

- Difficulty date: April 11, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 31,889 hours, 26,459 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 758
- Condition: Malfunctioned
- Location: Mlg
- Part time: 30,599 hours, 24,851 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED RECEIVING A LANDING GEAR LEVER DISAGREE FAIL MESSAGE AND THE NOSE GEAR FAILING TO RETRACT.  THE CREW MADE AN UNSCHEDULED LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NLG UPLOCK BOX AND LANDING GEAR SOLENOID VALVE.  OPS CHECKS AND LANDING GEAR SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
